MAUDE Adverse Event Report: CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number EX600
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the indicator window of a 6f exoseal vascular closure device (vcd) turned black; however, hemostasis failed and the plug was not observed to deploy after pressing the deployment button.Manual compression was performed to achieve hemostasis.There was no reported patient injury.The device was used via a retrograde femoral artery approach with a 40° withdrawal angle, and pulsatile blood flow had stopped prior to further withdrawal.The device was withdrawn an additional 1 cm before deployment.The device was returned for evaluation.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25150728
Report Number9616099-2026-00713
Device Sequence Number15783833
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270531(10)18460378
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEX600
Device Lot Number18460378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHEATH
Patient SexUnknown